Quotation Leydold, J.. 2001. A Simple Universal Generator for Continuous and Discrete Univariate T-concave Distributions. ACM Transactions on Mathematical Software, 27 (1): 66-82


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal ACM Transactions
Language English
Title A Simple Universal Generator for Continuous and Discrete Univariate T-concave Distributions
Year 2001
Reviewed? Y

Associations

People
Leydold, Josef (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search